# SDR DXTA201006014106

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: CE5605262
- Aircraft time: 7,384 hours, 5,774 cycles
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Failed
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ENTRY DOOR HISS ON CLIMB OUT, DOOR OPENED IN FLIGHT UPON RETURN TO AIRPORT.  NO DEFECTS WERE NOTED WITH THE DOOR LATCHING/WARNING SYS.  NTSB INVESTIGATION IN PROGRESS, AWAITING CVR SUMMARY.
